Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Eca-B

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Eca-B

  • Rank
    New Member
  1. Hi! Sorry it took so long to reply! I have fair skin. I use the tone perfecting creme and just dab it on the trouble spots. I would imagine it would make you look pale if you use too much or use it all over your face. I always use it under powder foundation/bronzer...so I've never had a problem with it giving me a pale appearance. I hope you give it a try...I really think you'll be pleased! Good luck!
  2. I can relate to the red marks. I've found that concealer and foundation make the redness appear purple! What works for me is green tinted products underneath my foundation and concealer. I use Eucerin redness relief. It's very lightweight and makes the redness virtually disappear. It works and it is cheap! Good luck!
  3. Eca-B

    Eca-B's Accutane Journey

    Before, during, and after accutane
  4. Eca-B

    Help my skin is so red and irritated

    I can completely relate to the redness. If your looking for something to camaflouge the redness instantly, I strongly recommend Eucerin redness relief tone perfecting creme. You can buy it at any drug store and is priced reasonabley. I also use Physicians Formula green tinted powder (also very cheap and is sold at drugstores in the cosmetics isle). Surprisingly, your face will not look green...just a little pale, so it's best to dust a bronzer or powder over your face after. The products ar
  5. I've had countless amounts of injections, on occasion I had the same spot injected several times. I don't have any permenant indentations. However, I did have an indentation for a few months (HUGE one, on my forehead!), but eventually the skin plumped up and smoothed out. the redness stuck around for a while, but I found ways to cover it up. Good luck!
×